# SDR VNAA2008111300001

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 11,606 hours, 12,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER SWITCHING BLEEDS TO THE ENGINES, HAD STRANGE ODOR IN THE COCKPIT AND CABIN.  CREW ELECTED TO RETURN TO DAY.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND GROUND RAN THE AIRCRAFT AT HIGH POWER SETTING IN ACCORDANCE WITH AMM 71-00-00-868-806.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.  SUSPECT SMELL CAUSED BY RESIDUE FROM ENGINE WASH PERFORMED DURING PREVIOUS OVERNIGHT MAINTENANCE.  THERE HAVE BEEN NO SUBSEQUENT WRITE-UPS FOR THIS CONDITION.
